# SDR BJNA001202

- Difficulty date: December 8, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1102833
- Part serial: 9606
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERHEAD CENTER EMERGENCY LIGHT ASSEMBLY.  REMOVED AND REPLACED LIGHT ASSEMBLY.
